# SDR ASAA2013032794482

- Difficulty date: March 27, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FOREFLAP UPPER SURFACE HAS FOUR LONG DENTS AT A PREVIOUS REPAIRED.  REPAIRED LT WING INBD FOREFLAP UPPER SURFACE IAW SRM 51-70-10-2R 4,  REPAIR 4.
